Can collagenese be used to help with sculptra overfill 5 weeks after injections?

I have had 3 rounds of sculptra. One vile at each of the first 2 rounds and a third round in my lower face using 1/2 a vile. I didn't notice much difference after the first 2, but 3 weeks after the third round, my lower face started changing. At 5 weeks, I look puffy and my smile is different. I consulted a doctor in Chicago who suggested collagenase injections to remove the overfill. I am very unhappy with how I look and would like to know if this would work or if there is anything else to try.

Doctor Answers 2

Sculptra and puffiness

Sculptra is a great product and can have results lasting two years.  I wish you had provided a photo to see what exactly is occurring.  From your description I am not sure if it is an infection, allergy, or overfill.  Please return to the treating physician or seek out a second opinion. I would avoid collagenase right now.


New York Dermatologist
5.0 out of 5 stars 78 reviews

Edema?

In this time frame I don't think this is collagen. I suspect this is edema due to a rare allergic reaction to the sculptra or more likely an additive. I had one pt like this and she responded to antihistamines and time. Don't do collagenase 

John DeSpain, MD
Columbia Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.